advertisement
Question
Posted by: J | 2003/12/17

going off pill

Hi there,
would like to get off the pill as i 've been on it for over ten years. I'm concerned about the chemical affects the pill has on my body. I have circulation problems in winter, when my feet are always cold. I get out of breath really quickly as well. I used to have terrible period pains when i wasn't on the pill. I've also read that using the pill increases cervical cancer risk, and as i've had lazer treatment before, i was wondering if going off the pill isn't the best option for me. I don't want to fall pregnant now, so i'd obviously have to use alternative methods.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The symptoms you mention would not be caused by the Pill and I doubt that stopping the Pill would relieve them. It is not true that the Pill increases the risk for cervical cancer.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: J | 2003/12/19

how come all the packet inserts of the pill warn of these side effects if they wouldn't be caused by the pill? There surely are changes in the body when on the pill. I guess the best is to just try out and see what happens when i go off. All I would like to know is whether there is anyone who's gone off the pill and noticed changes for the better ... i've read that a couple of women who go off the pill don't get their periods for a couple of months. How common is this?
Thanks for your reply!

Reply to J

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement